MathSciNet Relay Station
MathSciNet bibliographic data
MR625590 10D25 (10D23 12A90 14G10 14K15)
Morita, Yasuo Reduction modulo ${\germ P}$ of Shimura curves. Hokkaido Math. J. 10 (1981), no. 2, 209–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement